# SDR SWAA2022031555581

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 53,238 hours, 31,374 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Out Of Tolerance
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HOLES OUT OF LIMITS / REMOVED AND REPLACED 193B PANEL REF AMM 53-51-21.
